Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Weight loss after doing exercise. Facing erectile dysfunction problem after taking lisinopril. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
I am taking lisinopril/hctz tab 10-12.5. My bp is good. I exercise and have lost 20 lbs. I weigh 170 lbs and am 5 ft 6 inches tall. I am having ED problems and would like to know if I can take a different medication or take this one at bed time after sex, and will it make a difference. I take the meds at breakfast.
Posted Sun, 14 Apr 2013 in Medicines and Side Effects
Answered by Dr. Sundar Gnanavel 45 minutes later
Thanks for your query. It is indeed well documented that lisinopril is associated with decreased libido and erectile dysfunction. Hence, you can try shifting the medication to night. It is possible it might make a difference. Altering the antihypertensive when your blood pressure is under control is not a wise idea.
Wish you good health.
Dr Sundar
Above answer was peer-reviewed by
Follow-up: Weight loss after doing exercise. Facing erectile dysfunction problem after taking lisinopril. What to do? 28 hours later
I am willing to take a chance on switching medications or do anything. It is so embaressing and puts a chill on trying to XXXXXXX anyone.
I could lose more weight as well. Do you have any suggestions. Would a urologist be the one to take on this task, or would it be my internest. I have an appt with a urologist on Wed. and will ask him as well.
Thank you,
Answered by Dr. Sundar Gnanavel 4 hours later
Yes, you can try shifting of medication. You can also consult a dietician for planning your diet and regular exercises to cut down on your weight. An urologist opinion might also be valuable in solving your queries.
Dr Sundar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor